MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; BATH BENCH

COM-DA HEALTHCARE CO.,LTD DRIVE; BATH BENCH
Model Number RTL12505
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
While using the chair in the shower the back leg broke.The user fell and injured himself.He sought medical attention at the emergency room.The results were inconclusive.He is suffering from lower back and neck pain.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH 
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH  
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key13318203
Report Number3014644996-2022-00002
Device Sequence Number11741927
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public822383247151
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale